# SDR UALA2008122607009

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 75,794 hours, 12,287 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Control Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT P35 POPPING CB`S AS FOLLOW: C171, C173, C167, C168 & C169.  FOUND 24 WIRES BURNED OUT UNDER PNL PDU 7L.  ALL WIRES ISOLATED AND AFFECTED PDU'S ELECT PLUGS REMOVED AND ISOLATED.  FWD CARGO HDG SYS INOP.  STARTED TO IDENTIFY WIRES WITH LABELS.  REPAIRED AND OPS CHECKED GOOD.
